# SDR SIMA201911253002

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 35,599 hours, 30,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Damaged
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN FLASHLIGHT CRADEL DAMAGED-C/A-PEFORMED VISUAL INSPECTION OF THE FLASHLIGHT ASSEMBLY IN AFT AND FOUND BRACKET TO BE DAMAGED. REMOVED AND REPLACED BRACKET REF CMM 25-60-14. OPS CHECK GOOD.
